# SDR SCNA95287

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Missing
- Location: Bs 312-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A PIECE OF STRINGER 24R WAS FOUND MISSING IN THE NOSE GEAR TUNNEL AREA AT STATION 312 TO 328.  APPROXIMATELY 1 INCH BY .3750 INCH OF MATERIAL WAS MISSING.  FABRICATED AND INSTALLED STRINGER REPAIR IAW B727 SRM 51-30-1, 51-8-1, 53-10-3 AND 51-30-3.
